# SDR R61A2021111000899

- Difficulty date: November 7, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 20,407 hours, 13,851 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 1857
- Condition: Faulted
- Location: Zone 700
- Part time: 20,407 hours, 13,852 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DISAGREE DURING CLIMBOUT. ALL 3 GEARS INDICATE DOWN AND RED. ATTEMPTED 3 RETRACTIONS. WHEN DOWN SELECTED, ALL MESSAGES CLEARED AND INDICATED 3 GEAR DOWN AND GREEN.  WHEN UP SELECTED, NO ASSOCIATED SOUND OF GEAR UNLOCKING OR RETRACTING. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R CONTROL LEVER.
